# SDR AALA20150302002

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 84,428 hours, 13,505 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Sensor
- Part number: 8TJ138AAF2
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LT ENG COMPRESSOR STALLED AT 10,000 FT.  AIR INTERRUPTION, EMERGENCY DECLARED.  LANDING UNEVENTFUL.  NO ENG SHUTDOWN REPORTED.   REPLACED ELECTRIC FAN INLET TEMP SENSOR IAW 73-21-02.
